On the universal a.s. central limit theorem

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)377-398
JournalActa Mathematica Hungarica
Volume116
Issue number4
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Theoretical

Cite this

On the universal a.s. central limit theorem. / Hörmann, Siegfried.

In: Acta Mathematica Hungarica, Vol. 116, No. 4, 2007, p. 377-398.

Research output: Contribution to journalArticleResearchpeer-review

@article{e460a0aaac36488999b501429656a0a9,
title = "On the universal a.s. central limit theorem",
author = "Siegfried H{\"o}rmann",
year = "2007",
language = "English",
volume = "116",
pages = "377--398",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - On the universal a.s. central limit theorem

AU - Hörmann, Siegfried

PY - 2007

Y1 - 2007

M3 - Article

VL - 116

SP - 377

EP - 398

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 4

ER -